Conditional GMM estimation for gravity models
Masaya Nishihat and
Taisuke Otsu
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
Abstract:
This paper studies finite sample performances of the conditional GMM es- timators for a particular conditional moment restriction model, which is commonly ap- plied in economic analysis using gravity models of international trade. We consider the GMM estimator with growing moments and Dominguez and Lobato’s (2004) process- based GMM estimator. Under the simulation designs by Santos Silva and Tenreyro (2006, 2011), we find that Dominguez and Lobato’s (2004) estimator is favorably com- parable with the Poisson pseudo maximum likelihood estimator, and outperforms other estimators.
JEL-codes: J1 (search for similar items in EconPapers)
Date: 2020-04-29
New Economics Papers: this item is included in nep-ecm and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in Economics Bulletin, 29, April, 2020, 40(2), pp. 1106 - 1111. ISSN: 1545-2921
Downloads: (external link)
http://eprints.lse.ac.uk/105083/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:105083
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().